Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor

Posted by saintjames on July 30, 1999, at 8:26:08

In reply to Effexor, posted by Charmane on July 28, 1999, at 10:21:32

> I have been on Effexor for about 3 months now. I am having nightmares
> every night. I know this has got to be causing them. The
> only other med I take is prempro (hormones). Is this a common side effect?
> Will it ever cease?

James here....

Like the doc said, it is common to have changes of some sort in dreaming activity on AD's. I just tend to remember my dreams now, more than b4 AD's.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:9295